RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 2, Pages 78–81 (Mi faa301)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

The Similarity Problem for Non-Self-adjoint Operators with Absolutely Continuous Spectrum

A. V. Kiseleva, M. M. Faddeevb

a V. A. Fock Institute of Physics, Saint-Petersburg State University
b Saint-Petersburg State University

DOI: https://doi.org/10.4213/faa301

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:2, 143–145

Bibliographic databases:

UDC: 517.9
Received: 14.08.1998

Citation: A. V. Kiselev, M. M. Faddeev, “The Similarity Problem for Non-Self-adjoint Operators with Absolutely Continuous Spectrum”, Funktsional. Anal. i Prilozhen., 34:2 (2000), 78–81; Funct. Anal. Appl., 34:2 (2000), 143–145

Citation in format AMSBIB
\Bibitem{KisFad00}
\by A.~V.~Kiselev, M.~M.~Faddeev
\paper The Similarity Problem for Non-Self-adjoint Operators with Absolutely Continuous Spectrum
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 2
\pages 78--81
\mathnet{http://mi.mathnet.ru/faa301}
\crossref{https://doi.org/10.4213/faa301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773850}
\zmath{https://zbmath.org/?q=an:0985.47017}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 2
\pages 143--145
\crossref{https://doi.org/10.1007/BF02482431}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088391800012}


Linking options:
  • http://mi.mathnet.ru/eng/faa301
  • https://doi.org/10.4213/faa301
  • http://mi.mathnet.ru/eng/faa/v34/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kiselev A., “On the Resolvent Estimates for the Generators of Strongly Continuous Groups in the Hilbert Spaces”, Operator Methods in Ordinary and Partial Differential Equations, Operator Theory : Advances and Applications, 132, eds. Albeverio S., Elander N., Everitt W., Kurasov P., Birkhauser Verlag Ag, 2002, 253–266  mathscinet  zmath  isi
    2. Karabash, IM, “INDEFINITE Sturm-Liouville OPERATORS (sgn x) (-d(2)/dx(2)) + q(x)) WITH FINITE-ZONE POTENTIALS”, Operators and Matrices, 1:3 (2007), 301  crossref  mathscinet  zmath  isi
    3. Kiselev A.V., “Similarity Problem for Non-Self-Adjoint Extensions of Symmetric Operators”, Methods of Spectral Analysis in Mathematical Physics, Operator Theory Advances and Applications, 186, eds. Janas J., Kurasov P., Laptev A., Naboko S., Stolz G., Birkhauser Verlag Ag, 2009, 267–283  mathscinet  zmath  adsnasa  isi
    4. Kiselev A.V., “The Similarity Problem for Non-Selfadjoint Operators with Absolutely Continuous Spectrum: Restrictions to Spectral Subspaces”, Spectral Theory and Analysis, Operator Theory Advances and Applications, 214, eds. Janas J., Kurasov P., Laptev A., Naboko S., Stolz G., Birkhauser Verlag Ag, 2011, 67–82  mathscinet  isi
    5. G. M. Gubreev, A. A. Tarasenko, “On the Similarity to Self-Adjoint Operators”, Funct. Anal. Appl., 48:4 (2014), 286–290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Hussein A. Krejcirik D. Siegl P., “Non-Self-Adjoint Graphs”, Trans. Am. Math. Soc., 367:4 (2015), PII S0002-9947(2014)06432-5, 2921–2957  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:250
    Full text:122
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020